# SDR IPXA2025060741751

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LOWER HOLE OF FR40 LH LOWER JUNCTION FASTENERS. PERFORMED ROTOTEST IAW NTM 51-10-18 PT 6 PER STEP 31 OF EA# 300-5710-27-A3938.  DAMAGE INDICATION FOUND IN FRONT SPAR LAYER. T91112
